SELECT ISSUE

Revista Romana de PEDIATRIE | Volumul LXIV, Nr. 4, An 2015
ISSN 1454-0398  |  e-ISSN 2069-6175
ISSN-L 1454-0398

Indexed in / abstracted by

Thomson Reuters Embase
Scopus Cross-ref
Index Copernicus
Ulrichs Ebsco Host
Medline - Ebsco PubMed

HIGHLIGHTS

Publicarea de articole stiintifice

Stimati cititori, va reamintim ca autorii primi ai articolelor stiintifice pot acumula 80 de credite EMC in urma publicarii. Daca un articol are mai multi autori, cele 80 de credite [...]

Premiul Societatii pentru autori

Incepand cu 2016, Societatea Romana de Pediatrie ofera Premiul Societatii - pentru autorii celor mai bune articole stiintifice publicate [...]

Plagiatul – in actualitate

Tema plagiatului este tot mai mult discutata in ultima vreme. Aparitia unor programe performante de cautare si identificare a similitudinilor intre texte [...]

GASTRIC ULCER AFTER SHORT-TERM NONSTEROIDAL ANTI-INFLAMMATORY DRUGS ADMINISTRATION IN A SMALL CHILD – CASE REPORT

, , , , and

ABSTRACT

Nonsteroidal anti-inflammatory agents (NSAIDs) produce gastric lesions through two mechanisms: local irritation and systemic action. A 2 year and 10 months old female received NSAID for acute upper respiratory infection for 2 days and she developed coffee ground vomitus one day later. Upper gastrointestinal endoscopy revealed a gastric ulcer. She was negative for H. pylori infection, and she was diagnosed with NSAID – induced acute gastric ulcer in the absence of other causes of gastric ulcer. Gastric ulcers develop very rarely after a short-term administration of NSAIDs, which prompted us to report this case. Balancing the risk and the benefit of eradication therapy, it is indicated, for every patient who must follow a chronic treatment with anti-inflammatory drugs, to look for possible associated risk factors.

Keywords: anti-inflammatory drugs (NSAIDs), gastric ulcer, child

Full text | PDF

Leave a Reply